# SDR USAA2012122400006

- Difficulty date: December 23, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 58,470 hours, 38,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHTS NOT ARMED LIGHT MODULE IS MISSING.  MAINTENANCE REPLACED LENS MODULE ASSEMBLY.
